Remarks to a paper of D. Gaier on gap theorems

Halász Gábor: Remarks to a paper of D. Gaier on gap theorems. In: Acta scientiarum mathematicarum, (28) 3-4. pp. 311-332. (1967)

[thumbnail of math_028_fasc_003_004_311-332.pdf]
Cikk, tanulmány, mű

Download (728kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 311-332
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Gaier Dieter, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 322. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:41

Actions (login required)

View Item View Item